# SDR ASOA20140626049C

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145
- Aircraft serial: 145638
- Aircraft time: 29,041 hours, 22,671 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cockpit-Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LIGHT HAZE IN THE COCKPIT/CABIN THAT LASTED ABOUT 15 MINUTES IN CLIMBOUT.  OPEN
